# SDR DALA2023120409930

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,910 hours, 4,691 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 AT GATE PRIOR TO PUSHBACK - WHEN TURNED PAX ON GOT REPORT OF " SMOKE" NEAR 3L DOOR AND A WET BLANKET SMELL OUT OF PAX. CORRECTIVE ACTION: FOUND OIL LEAK AT APU FROM COMPRESSOR DISCHARGE DUCT. FOUND APU THE CAUSE AND CONTAMINATION OF PACK SYSTEM. DECONTAMINATED OF ECS. DURING DECON, FOUND OIL CONTAMINATION IN LEFT FCV, WATER EXTRACTOR, CONDENSOR, REHEATER, OZONE CONVERTER. R/R SAME. REPLACED APU. (4318590)
